MAUDE Adverse Event Report: BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -3; CER BIOLOXD OPT TYPE 1 TPR SLV

BIOMET UK LTD. CER OPTION TYPE 1 TPR SLEVE -3; CER BIOLOXD OPT TYPE 1 TPR SLV
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).The product has been requested to be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
During the surgery, when the product is ready to be implanted, the package is opened and the inside is empty.The package is in good condition.There is no product inside.The customer requested to return the empty package.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Complaint summary: it was reported that during surgery the outer packaging (pvp) was opened and the product was missing.Based on the investigation the reported event cannot be confirmed.The quality records show that all specified characteristics have met the specifications valid at the time of production.Therefore, the investigation did not identify a non-conformance or a complaint out of box.Based on the given information and the results of the investigation, we were not able to identify a specific root cause for this issue.No device has been returned.The device manufacturing quality records indicate that the released components met all requirements to perform as intended.Furthermore, the applicable work instruction valid at the time of manufacturing clearly describes how the (option sleeve) must be packaged.Furthermore, the history review showed that there is no other complaint for the same lot number and no other similar incident has been reported within the timeframe of one year.Therefore, it is highly unlikely that this reported event is a systematic issue.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.Item not returned.

Brand Name
CER OPTION TYPE 1 TPR SLEVE -3
Common Device Name
CER BIOLOXD OPT TYPE 1 TPR SLV
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12023579
Report Number3002806535-2021-00266
Device Sequence Number14588578
Product Code OQG
UDI-Device Identifier00887868271472
UDI-Public00887868271472
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1065
Device Lot Number3035286
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/11/2021
Supplement Date Received by Manufacturer08/25/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age65 YR
Patient Weight72